Stability of plasma in helical field

Bhatnagar, P. L. ; Srivastava, M. P. (1972) Stability of plasma in helical field Indian Journal of Pure & Applied Mathematics, 3 (3). pp. 384-395. ISSN 0019-5588

[img]
Preview
PDF - Publisher Version
402Kb

Official URL: http://www.new1.dli.ernet.in/data1/upload/insa/INS...

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:4991
Deposited On:18 Oct 2010 11:29
Last Modified:17 May 2011 14:35

Repository Staff Only: item control page